Hepatitis C Community
who do i tell
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

who do i tell

I have been on the pegasis,riboviron and sovaldi for 4 weeks now and I'm starting to feel different I cry easily I feel overwhelmed and I want to go out and be active but as soon as I do I want to go home I feel isolated but I'm not plus I'm working 48 to 60 hr a week should I call my liver doctor or is this normal
10 Comments Post a Comment
Blank
Avatar_m_tn
I completed the same treatment about 8 weeks ago. what you are describing is fairly uncommon. As i advanced into tx i had to really pay attention to those side effects - they can be overwhelming emotionally, physically, and energetically. this is a short term inconvenience to attain a long term goal. as difficult as it may be at times, know that you can do this!!

We are all different, but I really had to be mindful of the irritability and short-temperedness that came with tx and find ways to limit stress (which aggravated those conditions). combining that with the mental and physical fatigue I found that at times i needed to adapt my work schedule as needed. I tried to limit particularly stressful situations as much as possible. also i could not work 60 hours a week during tx and sometimes i did not work a full 40 hours when side effects got rough -  though some seem to manage it quite well.

For me, exercise became increasingly difficult through the course of tx. My commitment was to do what i could as often as i could, but not to beat myself up about it. most of us have increased limitations and are much more vulnerable during treatment and need to honor that as part of the process that is required to eliminate this virus and the damage it does to our bodies.

It is often difficult for those who have not experienced this disease and the potent side effects of tx to understand what we go through - this forum is a great place to share with a group that has been there and has much support and wisdom to offer.

At 8 weeks post EOT, i am just beginning to feel somewhat normal again. I wish you all the best as we all progress toward that coveted SVR!!
Blank
7469840_tn?1409849436
What you are feeling is not abnormal. Cut yourself some slack. For me the worse was the days after my shot, and a good friend of mine came over every weekend to cheer me up, and to watch happy movies. I was able to telecommute, and worked from home the entire time. Is there anyway to reduce your work load until the end of Tx? Try to manage your environment as much as you can. I couldn't watch the news, listen to public radio, watch sad or violent tv or movies. I couldn't do anything activity-wise, as it just exhausted me. Keep drinking lots of water (half your body weight in ounces. 160 lbs equals 80 oz of water). Plus keep eating. Hang in there, you are a third done. I did the same Tx as you so I know what you are going through. I found out last week I am cured. You can do this.
Blank
766573_tn?1365170066
By who do you mean your family, friends,  colleagues, significant other or what? Do you mean having Hepatitis C, treating it or both?
I guess some of it depends on who knows and/or the reason they don't.

Some people fear the consequences if they share with the wrong person so if that is a factor with you I do not want to encourage you to jeopardize something important to you. The thing is the way I see it Hepatitis C is chronic potentially life threatening disease. It is difficult to carry that around with no one knowing what you are going through. Treating (and clearing) the virus was one of the most liberating things that has ever happened to me.

It was also a serious strain. .

I guess you could call your doctor but in a way it depends on what you truly want to happen. I treated for 48 weeks and knowing depression is a potential side effect for Interferon was enough to encourage me to go on an AD prior to treatment. That is just me though and I am in no way suggesting that is you or your post suggests anything of the kind. It is only to reinforce these are heavy duty drugs that can take their toll in various ways.

This forum was great support for me while I treated. Still, it helps to have people in your personal life around who understand how crappy you feel even though you might look the same.

Hang in there!
Blank
Avatar_f_tn
Thank you all of this is helpful I have a great support system at home I guess I'm overworked I've never felt so weak and so I'mgoing to take and rest more and drink more water
Blank
Avatar_f_tn
What you are going through is common with the Hep C treatment your on.
Give yourself a break.  These are very serious drugs and It's uncommon for you to not feel sides like you have claimed.  Everyone is different but the emotional stress is felt by many.   I glad you have a great support system at home.   Refrain from telling your employer or co-workers is my advise to you.  
You don't have to and I would skirt any thought of disclosing you treating or hepatitis C.  It can bring unwelcome bias....you don't need now or ever.

Best to you
Blank
Avatar_f_tn
I go along with dontworry, as some people love to spread rumors, and many thrive on others misfortune.  Misery loves company, never was there a truer statement.  I would keep my diagnosis to my trusted friends, and loving family.  You don't need additional stress at this time and judgemental attitudes.
What you are experiencing is totally normal.  These drugs can cause an entire array of unwanted side effects.  You need to reinforce to yourself that its only for a few months, and get thru it the best you can.  Try to focus on eating right, drinking mega fluids, and taking walks to clear your mind.  You do have all of us to help you if side effects become overwhelming, or bothersome.  We have been where you are, and understand the process.
Always remember in the long run these drugs can and will save your life.
You only have a few burdened months in which to achieve a lifelong effect of good health.  Take it one day at a time.
Be well
...Kim
Blank
Avatar_f_tn
Please let your doc know the way you are feeling . It is most likely a side effect  . They can evaluate you set up support or maybe meds . The drugs alter your chemicals in the brain , all temporary .
Blank
163305_tn?1333672171
You can tell anyone you want, that you are doing a difficult medical treatment and some of the side effects of the meds affect your emotions. You can tell them that because it's true.

Honestly, I am amazed and impressed by people who are able to work during treatment.

You are perfectly normal in your reactions.

Take it one day at a time and when the going gets tough, tell  yourself that it won't last~ because it won't.
Blank
Avatar_f_tn
Hang in there.  Your thoughts and feelings are familiar to me and lots of others.  I just finished the same treatment you are on on August 7.  I had a lot of the same feelings.  

For me, as treatment progressed I found the symptoms to fluctuate.  I tried to learn how to stay in the moment, because how I felt could change at any time!  

I found it helped to rest before I got too tired.  I also had to give myself permission to NOT be busy. I work full time  (though never like you've been doing), usually 32-40 hours a week.  I work in a hospital and interact with patients and staff all day. Sometimes I was so fatigued the idea of talking to anyone after work was overwhelming.  Then I thought about it... What's wrong with that!  :).

Be good to yourself and know that overall this treatment is doable!  We can do this... We are warriors.  The journey you are on is not a walk in the park.  But treatment WILL come to an end and hopefully we will be celebrating slaying the dragon.  This is my 3rd attempt and hopefully my last.  

We are all in this together!  We are here to support you and each other.  
Take care and remember, one revolution at a time!
Blank
Avatar_m_tn
Who do I tell?

Nobody, people always talk.  If you tell one friend sooner or later everyone you know will know.  Find friends here.  We all know what you're going through.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis C Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Hepatitis Answerers
Avatar_f_tn
Blank
patra_
DeLand, FL
317787_tn?1373214989
Blank
Dee1956
DC
Avatar_f_tn
Blank
susan400
FL
476246_tn?1418874514
Blank
Marcia2202
Copenhagen, Denmark
179856_tn?1333550962
Blank
nygirl7
Planet Earth, CT
683231_tn?1415953923
Blank
flyinlynn
Auburn, WA